# SDR DALA2020013190756

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 85,317 hours, 18,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND DOOR L2 AND R2 AND ROW 40-41 EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY AND CHARGER. SYSTEM OPERATION IS NORMAL.
